Open Access
Translator Disclaimer
2004 Asymptotic behavior and uniqueness results for boundary blow-up solutions
Yihong Du
Differential Integral Equations 17(7-8): 819-834 (2004).

Abstract

We estimate the blow-up rate and then improve some existing uniqueness results for boundary blow-up solutions to certain quasilinear elliptic equations with a weight function. The weight function is allowed to vanish on the part of the boundary where the solution blows up. Our approach is based on the construction of certain upper and lower solutions on small annuli with partial boundary blow-up, and on a modified version of an iteration technique due to Safonov.

Citation

Download Citation

Yihong Du. "Asymptotic behavior and uniqueness results for boundary blow-up solutions." Differential Integral Equations 17 (7-8) 819 - 834, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.35369
MathSciNet: MR2074688

Subjects:
Primary: 35J60
Secondary: 35B40 , 35B50 , 92D25

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.17 • No. 7-8 • 2004
Back to Top